# SDR UPS07850216

- Difficulty date: July 10, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,881 hours, 29,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1140 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON ATTACH FITTING CRACKED AT STA 1140 L34R.  REMOVED END FITTING AT STA 1140 L34R IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPLACEMENT END FITTING AT STA 1140 L34R IAW SRM 51-1-20D, AND DWG 475814.
